On slopes of isodual lattices
Publications mathématiques de Besançon. Algèbre et théorie des nombres (2023), pp. 29-48.

The slope filtration of Euclidean lattices was introduced in works by Stuhler in the late 1970s, extended by Grayson a few years later, as a new tool for reduction theory and its applications to the study of arithmetic groups. Lattices with trivial filtration are called semistable, in keeping with a classical terminology. In 1997, Bost conjectured that the tensor product of semistable lattices should be semistable itself. Our aim in this work is to study these questions for the restricted class of isodual lattices. Such lattices appear in a wide range of contexts, and it is rather natural to study their slope filtration. We exhibit specific properties in this case, which allow, in turn, to prove some new particular cases of Bost’s conjecture.

La filtration par les pentes a été introduite par Stuhler dans ses travaux à la fin des années 1970, puis étendue par Grayson quelques années plus tard, comme nouvel outil pour étudier la théorie de la réduction et ses applications à l’étude des groupes arithmétiques. Les réseaux munis d’une filtration triviale sont appelés semi-stables, suivant une terminologie classique. En 1997, Bost a conjecturé que le produit tensoriel de réseaux semi-stables devrait être semi-stable. Notre but dans ce travail est d’étudier ces questions pour les réseaux isoduaux. De tels réseaux apparaissent dans un grand nombre de situations et il est naturel d’étudier leur filtration par les pentes. Nous exhibons des propriétés particulières de ces réseaux qui nous permettent de démontrer de nouveaux cas de la conjecture de Bost.

Published online:
DOI: 10.5802/pmb.48
Classification: 11G50, 11H06, 14G40
Keywords: lattices, height, rigid adelic spaces, tensor product

Renaud Coulangeon 1

1 Institut de Mathématiques de Bordeaux, 351, cours de la Libération, 33405 Talence cedex, France
License: CC-BY-ND 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{PMB_2023____29_0,
     author = {Renaud Coulangeon},
     title = {On slopes of isodual lattices},
     journal = {Publications math\'ematiques de Besan\c{c}on. Alg\`ebre et th\'eorie des nombres},
     pages = {29--48},
     publisher = {Presses universitaires de Franche-Comt\'e},
     year = {2023},
     doi = {10.5802/pmb.48},
     language = {en},
     url = {https://pmb.centre-mersenne.org/articles/10.5802/pmb.48/}
}
TY  - JOUR
AU  - Renaud Coulangeon
TI  - On slopes of isodual lattices
JO  - Publications mathématiques de Besançon. Algèbre et théorie des nombres
PY  - 2023
SP  - 29
EP  - 48
PB  - Presses universitaires de Franche-Comté
UR  - https://pmb.centre-mersenne.org/articles/10.5802/pmb.48/
DO  - 10.5802/pmb.48
LA  - en
ID  - PMB_2023____29_0
ER  - 
%0 Journal Article
%A Renaud Coulangeon
%T On slopes of isodual lattices
%J Publications mathématiques de Besançon. Algèbre et théorie des nombres
%D 2023
%P 29-48
%I Presses universitaires de Franche-Comté
%U https://pmb.centre-mersenne.org/articles/10.5802/pmb.48/
%R 10.5802/pmb.48
%G en
%F PMB_2023____29_0
Renaud Coulangeon. On slopes of isodual lattices. Publications mathématiques de Besançon. Algèbre et théorie des nombres (2023), pp. 29-48. doi : 10.5802/pmb.48. https://pmb.centre-mersenne.org/articles/10.5802/pmb.48/

[1] Yves André Slope filtrations, Confluentes Math., Volume 1 (2009) no. 1, pp. 1-85 | DOI | MR | Zbl

[2] Yves André On nef and semistable Hermitian lattices, and their behaviour under tensor product, Tôhoku Math. J., Volume 63 (2011) no. 4, pp. 629-649 | MR | Zbl

[3] Jean-Benoît Bost Périodes et isogenies des variétés abéliennes sur les corps de nombres (d’après D. Masser et G. Wüstholz), Séminaire Bourbaki. Volume 1994/95. Exposés 790-804 (Astérisque), Volume 1994, Société Mathématique de France, 1996, pp. 115-161 | Zbl

[4] Jean-Benoît Bost Hermitian vector bundle and stability, 1997 (lecture at the conference “Algebraische Zahlentheorie”, Oberwolfach)

[5] Jean-Benoît Bost; Huayi Chen Concerning the semistability of tensor products in Arakelov geometry, J. Math. Pures Appl., Volume 99 (2013) no. 4, pp. 436-488 | DOI | MR | Zbl

[6] Peter Buser; Peter Sarnak On the period matrix of a Riemann surface of large genus, Invent. Math., Volume 117 (1994) no. 1, pp. 27-56 (with an appendix by J. H. Conway and N. J. A. Sloane) | DOI | MR

[7] John H. Conway; Neil J. A. Sloane On lattices equivalent to their duals, J. Number Theory, Volume 48 (1994) no. 3, pp. 373-382 | DOI | MR | Zbl

[8] Renaud Coulangeon; Gabriele Nebe Slopes of Euclidean lattices, tensor product and group actions, Isr. J. Math., Volume 235 (2020) no. 1, pp. 39-61 | DOI | MR | Zbl

[9] Éric Gaudron Minima and slopes of rigid adelic spaces, Arakelov geometry and diophantine applications (Lecture Notes in Mathematics), Volume 2276, Springer, 2021, pp. 37-76 | DOI | MR | Zbl

[10] Éric Gaudron; Gaël Rémond Minima, pentes et algèbre tensorielle, Isr. J. Math., Volume 195 (2013) no. 2, pp. 565-591 | DOI | Zbl

[11] Éric Gaudron; Gaël Rémond Corps de Siegel, J. Reine Angew. Math., Volume 726 (2017), pp. 187-247 | DOI | MR | Zbl

[12] Daniel R. Grayson Reduction theory using semistability, Comment. Math. Helv., Volume 59 (1984) no. 4, pp. 600-634 | DOI | MR | Zbl

[13] Daniel R. Grayson Reduction theory using semistability. II, Comment. Math. Helv., Volume 61 (1986) no. 4, pp. 661-676 | DOI | MR | Zbl

[14] Daniel R. Grayson; Mudumbai S. Narasimhan On the cohomology groups of moduli spaces of vector bundles on curves, Math. Ann., Volume 212 (1974), pp. 215-248 | MR

[15] David Mumford Projective invariants of projective structures and applications, Proceedings of International Congress of Mathematicians (Stockholm, 1962), Institut Mittag-Leffler, 1962, pp. 526-530

[16] Mudumbai S. Narasimhan; Conjeeveram S. Seshadri Stable and unitary vector bundles on a compact Riemann surface, Ann. Math., Volume 82 (1965), pp. 540-567 | DOI | MR | Zbl

[17] O. Timothy O’Meara Introduction to quadratic forms, Classics in Mathematics, Springer, 1973 (reprint of the 1973 edition) | DOI

[18] Gaël Rémond Action de groupe et semi-stabilité du produit tensoriel, Confluentes Math., Volume 11 (2019) no. 1, pp. 53-57 | DOI | Numdam | Zbl

[19] Ulrich Stuhler Eine Bemerkung zur Reduktionstheorie quadratischer Formen, Arch. Math., Volume 27 (1976) no. 6, pp. 604-610 | DOI | MR | Zbl

[20] Ulrich Stuhler Zur Reduktionstheorie der positiven quadratischen Formen. II, Arch. Math., Volume 28 (1977) no. 6, pp. 611-619 | DOI | MR | Zbl

Cited by Sources: